# SDR USAA010533

- Difficulty date: May 11, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEVERAL 1 INCH AREAS OF CORROSION ON FLOORBEAM, BS 967, RBL 28 TO LBL 28.  REMOVED DAMAGE, INSTALLED T-CAP SPLICE REPAIR PER SRM 53-10-09.  (M)
